U.S. doctors online nowAsk doctors free
Grand Prairie, TX
A 32-year-old male asked about a 29-year-old female:

If my lady has yeast infection and she takes monistat. milky discharge is gone but itching is still there. what could this be?

2 doctor answers2 doctors weighed in
Dr. Brendan Carroll
Obstetrics and Gynecology 28 years experience
Persistent infection: She may have a partially treated yeast infection or a dermatitis (skin inflammation) as a result of the recent infection. A visit to her medical provider and an exam should determine the cause and appropriate treatment.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
Use Monistat 7 for all 7 days and if that doesn't work please bring this up with your Gynecologist who knows your medical history. If you don't have confidence in your Doctor see another for a second opinion.
Last updated Jun 24, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.